Alert archive / Vermont / Wind Advisories in 2020
Wind Advisory 6, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Aug 3, 2020, 3:13 PM EDT for 11 counties in Vermont; Clinton County, Essex County, New York. It took effect at Aug 4, 2020, 5:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2020, 3:13 PM EDT (19:13 UTC)
- In effect from
- Aug 4, 2020, 5:00 PM EDT
- Expired
- Aug 4, 2020, 10:18 PM EDT
- In force
- 5 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392 WWUS71 KBTV 031913 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 313 PM EDT Mon Aug 3 2020 VTZ004-007-010>012-019-041100- /O.NEW.KBTV.WI.Y.0006.200804T2300Z-200805T0700Z/ Essex-Caledonia-Orange-Western Rutland-Windsor-Eastern Rutland- Including the cities of Island Pond, St. Johnsbury, Bradford, Randolph, Rutland, Springfield, White River Junction, East Wallingford, and Killington 313 PM EDT Mon Aug 3 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Essex, Caledonia, Orange, Western Rutland, Windsor and Eastern Rutland Counties. * WHEN...From 7 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
730 WWUS71 KBTV 040724 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 324 AM EDT Tue Aug 4 2020 VTZ003-006-008-016>018-042100- /O.EXA.KBTV.WI.Y.0006.200804T2300Z-200805T0700Z/ Orleans-Lamoille-Washington-Eastern Franklin-Eastern Chittenden- Eastern Addison- Including the cities of Newport, Johnson, Stowe, Montpelier, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 324 AM EDT Tue Aug 4 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Orleans, Lamoille, Washington, Eastern Franklin, Eastern Chittenden and Eastern Addison Counties. * WHEN...From 7 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, with isolated power outages possible. * ADDITIONAL DETAILS...The strongest winds will occur between 8 PM and midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ VTZ004-007-010>012-019-042100- /O.CON.KBTV.WI.Y.0006.200804T2300Z-200805T0700Z/ Essex-Caledonia-Orange-Western Rutland-Windsor-Eastern Rutland- Including the cities of Island Pond, St. Johnsbury, Bradford, Randolph, Rutland, Springfield, White River Junction, East Wallingford, and Killington 324 AM EDT Tue Aug 4 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Essex, Caledonia, Orange, Western Rutland, Windsor and Eastern Rutland Counties. * WHEN...From 7 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, with isolated power outages possible. * ADDITIONAL DETAILS...The strongest winds will occur between 8 PM and midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
835 WWUS71 KBTV 041423 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 1023 AM EDT Tue Aug 4 2020 NYZ028-031-034-035-VTZ001-002-005-009-042100- /O.EXA.KBTV.WI.Y.0006.200804T2300Z-200805T0700Z/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex- Grand Isle-Western Franklin-Western Chittenden-Western Addison- Including the cities of Plattsburgh, Dannemora, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Burlington, Middlebury, and Vergennes 1023 AM EDT Tue Aug 4 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Vermont, Grand Isle, Western Franklin, Western Chittenden and Western Addison Counties. In New York, Eastern Clinton, Western Clinton, Western Essex and Eastern Essex Counties. * WHEN...From 7 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, with isolated power outages possible. * ADDITIONAL DETAILS...The strongest winds will occur between 8 PM and midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ VTZ003-004-006>008-010>012-016>019-042100- /O.CON.KBTV.WI.Y.0006.200804T2300Z-200805T0700Z/ Orleans-Essex-Lamoille-Caledonia-Washington-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Newport, Island Pond, Johnson, Stowe, St. Johnsbury, Montpelier, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 1023 AM EDT Tue Aug 4 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph expected with southeast winds of 30 to 40 mph with gusts up to 55 mph across Rutland and Windsor Counties. * WHERE...Orleans, Lamoille, Washington, Eastern Franklin, Eastern Chittenden, Eastern Addison Counties, Rutland and Windsor Counties. * WHEN...From 7 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down, with isolated to scattered power outages possible. Greatest likelihood of tree damage and power outages will exist across southern Vermont. * ADDITIONAL DETAILS...The strongest winds will occur between 8 PM and midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
170 WWUS71 KBTV 041925 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 325 PM EDT Tue Aug 4 2020 NYZ028-031-034-035-VTZ001>012-016>019-050700- /O.EXT.KBTV.WI.Y.0006.200804T2100Z-200805T0700Z/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex- Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Dannemora, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 325 PM EDT Tue Aug 4 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 55 mph expected. Winds will become southwest this evening as Tropical Storm Isaias moves across Vermont. * WHERE...Portions of central, northeast, northwest and southern Vermont and northern New York. * WHEN...Until 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur between 7 PM and midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
542 WWUS71 KBTV 041944 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 344 PM EDT Tue Aug 4 2020 NYZ028-031-034-035-VTZ001>012-016>019-050700- /O.CON.KBTV.WI.Y.0006.200804T2100Z-200805T0700Z/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex- Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Dannemora, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 344 PM EDT Tue Aug 4 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 55 mph expected. Winds will become southwest this evening as Tropical Storm Isaias moves across Vermont. * WHERE...Portions of central, northeast, northwest and southern Vermont and northern New York. * WHEN...Until 3 AM EDT Wednesday. * IMPACTS...The heavy rainfall from today coupled with the strong winds expected tonight could lead to scattered to numerous power outages. * ADDITIONAL DETAILS...The strongest winds will occur between 7 PM and midnight tonight as a strong jet develops on the west southwest of the tropical storm. A brief period of wind gusts exceeding 60 mph will be possible, especially across Lake Champlain. Boaters are urged to exercise extreme caution as winds are expected to increase quickly later this afternoon into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
115 WWUS71 KBTV 050218 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 1018 PM EDT Tue Aug 4 2020 NYZ028-031-034-035-VTZ001>012-016>019-050330- /O.CAN.KBTV.WI.Y.0006.000000T0000Z-200805T0700Z/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex- Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Plattsburgh, Dannemora, Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 1018 PM EDT Tue Aug 4 2020 ...WIND ADVISORY IS CANCELLED... The Wind Advisory has been cancelled for portions of northeastern New York and all of central and northern Vermont. Strong winds and wind gusts will continue to decrease into the overnight hours as the remnants of Tropical Storm Isaias pull away into southern Quebec. $$ 93
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Aug 3, 1:55 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 3, 1:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
155 PM EDT Mon Aug 3 2020
.SYNOPSIS...
A brief break in active weather will occur today in the wake of
exiting low pressure to the northeast and Tropical Storm Isaias
approaching from the south. Widespread rain associated with the
tropical cyclone will develop across the region early Tuesday and
become moderate to locally heavy Tuesday evening into Wednesday
morning. High pressure and dry conditions return for the end of the
work week and into the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1027 AM EDT Monday...Forecast remains on track this
morning with clouds beginning to break across the Champlain
Valley. A cold front has worked into northern New York and will
continue spreading eastward throughout the day. Continued
clearing is expected but temperatures will remain steady through
much of the day before gradual warming this afternoon.
Previous Discussion...Looking at a fairly quiet day to start
the work week before active weather returns late tonight into
mid- week. Low pressure responsible for yesterdays severe storms
continues to pull northeast through east-central Quebec, but a
trailing frontal boundary is still poised to our northwest
across the Ottawa and St. Lawrence River valleys. A few showers
are streaming out ahead of this boundary and will try to work
into portions of northwest New York early this morning but not
expecting much more than an increase in cloud cover and a few
isolated showers or sprinkles through mid- morning. Thereafter,
as the boundary moves through drier mid-level air working into
the region will scatter out clouds for a partly sunny afternoon
with temps rising to near normal values in the mid 70s to low
80s. Dewpoints should drop pleasantly into the upper 50s to low
60s as well, so a it should be a nice afternoon and evening.
Tranquil conditions will continue into the early overnight before
clouds increase towards the midnight hour and onward as moisture
associated with tropical cyclone Isaias will begin to advance into
the mid-Atlantic and Northeast. Showers will begin to work into
southern portions of the CWA toward daybreak, with lows mild in the
60s for most areas except mid/upper 50s in the NEK.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
As of 427 AM EDT Monday...A flash flood watch has been issued for
Essex County, NY and all of VT, except Grand Isle county from 18z
Tues until 15z Weds for 1 to 3 inches of rainfall and the potential
for localized flash flooding due to very high rainfall rates.
Latest 00z models and guidance from our national centers WPC/NHC has
a slight shift westward in the track of tropical system Isaias,
resulting in slightly more precipitation across the Champlain Valley
and parts of VT and the eastern Dacks.
Large scale pattern shows deep southerly flow with significant
moisture transport along the eastern seaboard on Tues into Weds,
while mid/upper lvl digs acrs the central Great Lakes. This feature
will help capture tropical system Isaias on Tues night into Weds and
quickly track the system from eastern MD at 18z Tues to near
Lebanon, NH by 06z Weds. This track has shifted slightly further
west, resulting in more qpf into the CPV/eastern Dacks of our cwa.
Guidance is indicating a few ingredients coming together for a
predecessor rain event ahead of tropical system Isaias on Tuesday.
The synoptic scale features include rrq of 250mb jet of 100 to 115
knots lifting acrs our cwa, helping to promote deep ascent, ahead of
mid/upper lvl trof. In addition, 5h vorticity is streaming acrs our
cwa in the fast confluence flow aloft, along with the nose of 850mb
jet of 45 to 55 knots. These factors, combined with pws climbing
btwn 1.50 and 2.0 supports the development of widespread light rain
acrs our cwa on Tuesday, with areas of moderate rain possible where
llvl forcing is better. Rainfall generally 0.25 to 0.75 on Tues acrs
our cwa.
By 00z Weds an area of moderate to heavy rainfall from Isaias will
overspread our central/eastern cwa. The exact axis of heaviest
rainfall will be determined by the eventual track of the system, but
crnt fcst has shifted the heavier qpf axis western into parts of the
CPV. Very strong llvl moisture advection is present on Tues evening,
associated with nose of a 850mb jet of 55 to 65 knots, along with
good ulvl divergence signature and deep available moisture with pws
near 1.75". These factors combined with strong lift, will produce
localized very heavy rainfall rates of 0.50 to 1.50 inches per hour
acrs our fa for a period of time on Tues evening. The heaviest
rainfall rates should shift east of our fa by 06z Weds, as well
defined mid/upper lvl dry slot develops by early Weds morning. Total
qpf will range from near 1.0 SLV to localized 3 inches acrs portions
of VT by 12z Weds.
Given the slightly westward shift in the track, the threat for
stronger winds have developed across portions of eastern and
southern VT. Have noted bottom of the mixed layer at VSF shows winds
of 30 to 35 knots around 06z Weds, so thinking some localized gusts
up to 40 mph will be possible in the heavier convective downpours.
The core of strongest 925mb to 850mb winds impacts our
eastern/southern cwa btwn 00z and 09z Weds. Some localized gusts up
to 40 mph also possible acrs the favorable downslope regions of the
southern Greens from Mendon Gap to Danby.
Temps generally on the cooler side for Tues with highs in the 70s,
with lows in the 60s overnight and back into the mid 70s to lower
80s on Weds.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 427 AM EDT Monday...A generally quiet period of wx anticipated
for mid week into next weekend with building sfc high pres. Still
have to watch weak embedded short waves in the flow aloft and if
they can advect moisture northward into our cwa, for potential
showers over the weekend. Temps start near normal with values in the
mid 70s to lower 80s, but warm well into the 80s by Saturday as
progged 925mb temps climb btwn 20-22c. Lows mainly in the upper 40s
to lower 60s depending upon location. Given the anticipated
rainfall, some patchy fog is possible in the deeper valleys for late
week, especially with light winds associated with sfc high pres
overhead.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Currently VFR conditions across the
forecast area as clouds lift and push eastward ahead of a
frontal boundary. Brief clearing is expected behind this front
and will persist through the afternoon and evening with FEW-
SCT at 060-080 kft. Late tonight and through the overnight
hours, high clouds will begin to increase as low pressure
approaches from the west, and tropical moisture associated with
TS Isaias is advected northward. This will lead to a trend
toward MVFR to IFR cigs by 10-12z for all TAF sites expect RUT
where easterly downslope flow will preclude low cloud
development until early afternoon. In addition, showers are
expected to begin Tuesday morning between 09-12z and spread
northeastward bringing a reduction to MVFR vis through the
remainder of the TAF period. The heaviest rainfall and greatest
reduction in cigs/vis is expected to arrive after 18z as Isaias
tracks through eastern Vermont.
Outlook...
Tuesday Night: Mainly VFR, with areas MVFR possible. Windy with
gusts to 35 kt. Definite RA.
Wednesday: VFR. Chance SHRA.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. NO SIG WX.
Friday: VFR. NO SIG WX.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. NO SIG WX.
&&
.HYDROLOGY...
As of 427 AM EDT Monday...A flash flood watch has been issued
for Essex County, NY and all of VT, except Grand Isle County
from 18z Tues until 15z Weds. Rainfall of 1 to 3 inches is
expected, which given the potential for very high rainfall
rates, could produce localized flash flooding across complex
terrain and poor drainage in urban areas. 1 hour flash flood
guidance across our HSA is between 1.5 and 2.0", while 3 hour
guidance is in the 2 to 3 inch range. The heaviest period of
rainfall will occur between 21z Tues and 06z Weds acrs the watch
area. Sharp rises on streams and rivers are anticipated, but
the threat for widespread river flooding is low at this time,
due to the quick movement of precipitation across our region.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flash Flood Watch from Tuesday afternoon through Wednesday
morning for VTZ002>012-016>019.
NY...Flash Flood Watch from Tuesday afternoon through Wednesday
morning for NYZ034-035.
&&
SYNOPSIS...Lahiff
NEAR TERM...Clay/Lahiff
SHORT TERM...Taber
LONG TERM...Taber
AVIATION...Hammond
HYDROLOGY...TaberHazardous weather outlook, Aug 3, 3:45 AM EDT, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 345 AM EDT Mon Aug 3 2020 NYZ026>031-087-VTZ001-040745- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Southwestern St. Lawrence-Grand Isle- 345 AM EDT Mon Aug 3 2020 This Hazardous Weather Outlook is for northern New York and northwest Vermont. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tropical Storm Isaias will be tracking up the eastern seaboard with potential impacts to the North Country coming Tuesday through Wednesday. Light to moderate rain is expected to begin Tuesday and become moderate to heavy late Tuesday through Tuesday night. Storm total rainfall will range from 1 to 2 inches across northern New York, and 2 to 3 inches over Vermont with locally higher amounts possible. Locally strong winds are also possible across far southern Vermont. Localized sharp rises on streams and rivers are expected overnight Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ034-035-VTZ002>012-016>019-040745- Western Essex-Eastern Essex-Western Franklin-Orleans-Essex- Western Chittenden-Lamoille-Caledonia-Washington-Western Addison- Orange-Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- 345 AM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Isaias will be tracking up the eastern seaboard with potential impacts to the North Country coming Tuesday through Wednesday. Light to moderate rain is expected to begin Tuesday and become moderate to heavy late Tuesday through Tuesday night. Storm total rainfall will range from 1 to 2 inches across northern New York, and 2 to 3 inches over Vermont with locally higher amounts possible. Locally strong winds are also possible across far southern Vermont. The expected heavy rainfall rates have the potential to cause localized flash flooding, especially across complex terrain and poor drainage urban areas. Localized sharp rises on streams and rivers are expected overnight Tuesday into Wednesday across the watch area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 10:24 PM EDT | Special Weather Statement | BTV | Franklin | 51 min |
| Aug 2, 10:56 PM EDT | Special Weather Statement | BTV | Chittenden | 49 min |
| Aug 2, 11:10 PM EDT | Special Weather Statement | BTV | Orleans | 50 min |
| Aug 2, 11:48 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans | 57 min |
| Aug 3, 3:02 AM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 43 hr |
| Aug 2, 8:11 PM EDT | Tornado Warning | BTV | Essex | 34 min |
| Aug 2, 8:32 PM EDT | Special Weather Statement | BTV | Essex | 58 min |
| Aug 2, 8:42 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 14 min |
| Aug 2, 8:54 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin | 51 min |
| Aug 2, 9:37 PM EDT | Special Weather Statement | BTV | Essex | 53 min |
| Aug 2, 9:50 PM EDT | Special Weather Statement | BTV | Essex | 25 min |
Nearby
Wind Advisories in Vermont, 2020Wind Advisories in New York, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.